# SDR DHL2003783002

- Difficulty date: April 29, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 219201
- Part serial: 1059
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GASPER FAN POPS CIRCUIT BREAKER AND HAS ELECTRICAL ODOR.  REPLACED GASPER FAN IAW MM 21-23-1.  OPS CHECKED GOOD.
